Skip to Content

Is it bad to take 500mg of bupropin immediate release at one time? What will happen?

Responses (3)

chuck1957 28 Dec 2014

Why would the doctor give you this there is a timed release this all at once is going to hit you all in one wack and be very sedating this is why they take the 12,and 24 hour one..in reg you are supposed to divide it up in several doses talk with your doctor before doing this think too much at one time chuck1957

jrdunbar 28 Dec 2014

The Dr. Only prescribed 100mg twice a day. I've taken 5 this morning at once. My choice.

jrdunbar 28 Dec 2014

So I've taken 800mg. What am I going to go through. Just want to know how bad its gonna be?

chuck1957 28 Dec 2014

YOU have down that first you took 5,,then 800mg... this is going to be extra sedating make you tired and rummy.. This is not the way to do it my friend PLEASE CALL POISON CONTROL 1-800-222-2222 OR CALL AND GO TO THE E.R. believe me i have been where you are tried 3 times and its not fun for yu or anyone around you..life is wierd but it gets better im proof,glad im still here even on your insurance card there is a phone for a 24 hour nurse PLEASE DON'T DO THIS FRIEND THEY get you on the right type medication and you well feel so much better your not nuts this is to me a chemical imbalance just know it can be corrected and worth sticking around to get it fixed..i have suffered with this crap for 45 years, go to the E.R. TAKE YOUR BOTTLE OF PILLS WITH YOU IF YOU CAN'T DRIVE CALL 911 LIFE IS WORTH much more when we are thinking right... you well be supprised how many people care... please do this now don't take anymore pills your friend Chuck i do understand..PLEASE DO IT RIGHT NOW 911 CHUCK.

kaismama 28 Dec 2014

Oh Lord, You are going to have the side effects x 5. Why did you do something so dumb? You aren't going to get high from it? You could seizure, or your bp can go way up. A trip to the er is advisable for you.

jrdunbar 28 Dec 2014

I've been going through a whole lot of personal stuff. A break up, and the an abortion. She never told me she was pregnant. So I only knew 3 days in advance. I'm shakey but that's it.

LaurieShay 28 Dec 2014

Yes, it is bad to take this much immediate release at one time. Bupropion lowers the seizure threshold first of all. Second, it could speed up your heart rate and blood pressure. Not too mention just plain feeling sick to your stomach. Why are you considering taking that much at one time not too mention immediate release.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions